# SDR 2003F00051

- Difficulty date: October 30, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3893 - DEN-ONT - RETURNED TO FIELD AND DECLARED AN EMERGENCY WHEN THE NLG WOULD NOT RETRACT AFTER TAKEOFF.  THE CREW RECEIVED A 'GEAR DISAGREE' AND 'NLG DOOR' WARNING MESSAGES.  MAINTENANCE IS CURRENTLY TROUBLESHOOTING DISCREPANCY.  (M)
